# SDR IPXA2019051542138

- Difficulty date: April 28, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,648 hours, 11,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C CENTER WING BOX UPPER SURFACE HAS CORROSION AT STRINGER 15 & RBL 85-90. REPAIRED CORRODED CENTER WING UPPER FWD AND CENTER SKIN AT STRINGER 15 ABOVE STA XCW=-86 TO XCW=-100 IAW EA 011-5730-01-A7750 REV. IR AND EO MD11-5730-72515-A. (MINOR)
